# SDR MASA200601061

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 2,924 hours, 2,126 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6075 LAS - SLAT FAULT CAUTION MESSAGE IN FLIGHT.  MX CLEARED THE INHIBITS AND OP'S CHECK NORMAL.
